×

zbMATH — the first resource for mathematics

Homotopies for computation of fixed points. (English) Zbl 0276.55004

MSC:
55M20 Fixed points and coincidences in algebraic topology
54H25 Fixed-point and coincidence theorems (topological aspects)
90C05 Linear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F.E. Browder, ”On continuity of fixed points under deformations of continuous mappings,”Summa Brasilia Mathematica 4, 5 (1960) 183, 191.
[2] G.B. Dantzig,Linear programming and extensions (Princeton University Press, Princeton, N.J., 1963). · Zbl 0108.33103
[3] B.C. Eaves, ”An odd theorem,”Proceedings of the American Mathematical Society 26, 3 (1970) 509–513. · Zbl 0203.25301
[4] B.C. Eaves, ”Computing Kakutani fixed points,”SIAM Journal of Applied Mathematics 21, 2 (1971) 236–244. · Zbl 0224.52002
[5] B.C. Eaves, ”On the basic theorem of complementarity,”Mathematical Programming 1 (1971) 68–75. · Zbl 0227.90044
[6] S. Eilenberg and N. Steenrod,Foundations of algebraic topology (Princeton University Press, Princeton, N.J., 1952). · Zbl 0047.41402
[7] T. Hansen, ”On the approximation of a competitive equilibrium,” dissertation, Yale University, New Haven, 1968.
[8] T. Hansen and H. Scarf, ”On the applications of a recent combinatorial algorithm,” (Cowles Foundation Discussion Paper No. 272, April 1969). · Zbl 0328.90052
[9] H.W. Kuhn, ”Some combinatorial lemmas in topology,”IBM J. Research and Development 4 (1960) 518–524. · Zbl 0109.15603
[10] H.W. Kuhn, ”Simplicial approximation of fixed points,”Proceedings of the National Academy of Sciences 61 (1968) 1238–1242. · Zbl 0191.54904
[11] C.E. Lemke, ”Bimatrix equilibrium points and mathematical programming,”Management Science 11, 7 (1965) 681–689. · Zbl 0139.13103
[12] C.E. Lemke and J.T. Howson, Jr., ”Equilibrium points of bimatrix games,”Journal of the Society of Industrial Applied Mathematics 12, 2 (1964) 413–423. · Zbl 0128.14804
[13] H. Scarf, ”The approximation of fixed points of a continuous mapping,”SIAM Journal of Applied Mathematics 15, 5 (1967) 1328–1343. · Zbl 0153.49401
[14] E.H. Spanier,Algebraic topology (McGraw-Hill, New York, 1966). · Zbl 0145.43303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.